American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Renling Jin. Pl\"unnecke's Theorem for asymptotic densities. Trans. Amer. Math. Soc. 363 (2011) 5059-5070. MR 2813407.
Abstract, references, and article information   
View Article: PDF

[2] C. T. Chong, Steffen Lempp and Yue Yang. On the role of the collection principle for $\Sigma ^0_2$-formulas in second-order reverse mathematics. Proc. Amer. Math. Soc. 138 (2010) 1093-1100. MR 2566574.
Abstract, references, and article information   
View Article: PDF

[3] Steven C. Leth. Near arithmetic progressions in sparse sets. Proc. Amer. Math. Soc. 134 (2006) 1579-1589. MR 2204267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Pommersheim and Shahriar Shahriari. Unique factorization in generalized power series rings. Proc. Amer. Math. Soc. 134 (2006) 1277-1287. MR 2199170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Theodore A. Slaman. $\Sigma_n$-bounding and $\Delta_n$-induction. Proc. Amer. Math. Soc. 132 (2004) 2449-2456. MR 2052424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Renling Jin. Inverse problem for upper asymptotic density. Trans. Amer. Math. Soc. 355 (2003) 57-78. MR 1928077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Renling Jin. The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002) 855-861. MR 1866042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Carbone. Cycling in proofs and feasibility. Trans. Amer. Math. Soc. 352 (2000) 2049-2075. MR 1603882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alessandro Berarducci. Factorization in generalized power series. Trans. Amer. Math. Soc. 352 (2000) 553-577. MR 1473431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James H. Schmerl. Finite substructure lattices of models of Peano arithmetic . Proc. Amer. Math. Soc. 117 (1993) 833-838. MR 1112501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Roman Kossak. A correction to: ``On extensions of models of strong fragments of arithmetic'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 1, 223--232; MR0984802 (90d:03123)] . Proc. Amer. Math. Soc. 112 (1991) 913-914. MR 1049844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roman Kossak. On extensions of models of strong fragments of arithmetic . Proc. Amer. Math. Soc. 108 (1990) 223-232. MR 984802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stuart T. Smith. Extendible sets in Peano arithmetic . Trans. Amer. Math. Soc. 316 (1989) 337-367. MR 946223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steven C. Leth. Applications of nonstandard models and Lebesgue measure to sequences of natural numbers . Trans. Amer. Math. Soc. 307 (1988) 457-468. MR 940212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Radu Diaconescu. On comparability in a topos . Proc. Amer. Math. Soc. 98 (1986) 389-393. MR 857927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. G. McLaughlin. Some properties of $\forall\exists$ models in the isols . Proc. Amer. Math. Soc. 97 (1986) 495-502. MR 840636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James H. Schmerl. Peano arithmetic and hyper-Ramsey logic . Trans. Amer. Math. Soc. 296 (1986) 481-505. MR 846594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. A. S. Kirby and A. Pillay. Weakly definable types . Trans. Amer. Math. Soc. 295 (1986) 547-563. MR 833696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ned I. Rosen. $P$-points with countably many constellations . Trans. Amer. Math. Soc. 290 (1985) 585-596. MR 792813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Angus Macintyre and David Marker. Degrees of recursively saturated models . Trans. Amer. Math. Soc. 282 (1984) 539-554. MR 732105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pavel Pudlák. Some prime elements in the lattice of interpretability types . Trans. Amer. Math. Soc. 280 (1983) 255-275. MR 712260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Lipshitz. Diophantine correct models of arithmetic . Proc. Amer. Math. Soc. 73 (1979) 107-108. MR 512068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. Guaspari. Partially conservative extensions of arithmetic . Trans. Amer. Math. Soc. 254 (1979) 47-68. MR 539907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kenneth McAloon. Completeness theorems, incompleteness theorems and models of arithmetic . Trans. Amer. Math. Soc. 239 (1978) 253-277. MR 487048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1